Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itchy patch on the skin, spreading to other parts of upper body after jogging. Yeast infection?

Hi, I jog and I noticed an itchy patch right under my sports bra after I run. There is no rash but it itches all day and the itch sometimes spreads to other parts of my upper body. Could this be yeast from sweating but with no rash??? It s been off and on for weeks...when I put on a sweater it drives me crazy! Sometimes my chest gets flushed but I never have a true raised rash!
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Due to exercise you get perspiration.

Due to perspiration,you get fungal most probably candidal infection.

And so the severe ithching.

Sprinkle anti fungal powder before going to jogging.

Apply antifungal cream like clotrimazole cream.

Take antifungal tablet like ketoconazole for 1 to 2 weeks.

You will be alright.

If needed, you may consult dermatologist.


Dr. Ilyas Patel MD
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor